# SDR IXXA9700143

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENROUTE, THE NUMBER FOUR ENGINE FIRE WARNING SOUNDED AND AN ENGINE SHUTDOWN WAS ACCOMPLISHED FOLLOWING COMPANY PROCEDURES.  THE  FIRE WARNING EXTINGUISHED SHORTLY AFTER THE SHUTDOWN.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO  EVIDENCE OF A FIRE.  THE ENGINE PNEUMATIC SYSTEM, FIRE LOOPS AND ASSOCIATED WIRING WERE INSPECTED AND TESTED IN ACCORDANCE WITH THE APPLICABLE PORTIONS OF THE DOUGLAS MAINTENANCE MANUAL, WITH  NO DISCREPANCIES  NOTED.
